# SDR SIMA0571

- Difficulty date: February 26, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 7100 · Powerplant System
- Part: Pcu
- Part number: 78249055
- Part serial: 930710
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYR - FLT 4867 - LEFT BETA LIGHT CAME ON DURING FLIGHT.  AIRCRAFT DIVERTED TO ALB.  FOUND LEFT PCU INOPERATIVE.  REMOVED AND REPLACED PCU.  OPS CHECK GOOD.  (M)
